Buenas noches, actualmente tengo dos planes el Adobe Cretive y sus aplicaciones completas mas 100 gigas de capacidad en la nube, y el plan de un Terabyte. Entonces he pensado en cancelar este ultimo plan. Mi pregunta es, me va afectar solo en la capacidad de almacenamiento, o voy a perder Behance, el portafolios a alguna otra aplicacion. Gracias y un saludo cordial.
you'll still have all the benefits of the plan you retain.
just make sure if you have any assets associated with the plan you're going to cancel, to secure those assets before canceling.
Gracias por tu respuesta. Pero el final no lo entiendo, me puedes poner un ejemplo para saber que tengo que hacer, gracias.
contact adobe support so you can discuss with them what you want to do.
there are 3 ways to contact adobe; chat, phone and twitter:
use a browser that allows popups and cookies, and click here, https://helpx.adobe.com/contact.html?rghtup=autoOpen
in the chat field (lower right), type AGENT
be patient, it can take quite a while to reach a human.
p.s. if you're contacted by anyone (via email or private message), it's much more likely to be a scammer than an adobe representative. ie, double check for an employee badge if contacted in the forums and look for an adobe.com domain in the email address if you click reply to an email. then check again and be very suspicious. any other method of contacting (or offering to contact you) is almost certainly a scam, https://community.adobe.com/t5/using-the-community-discussions/staying-safe-in-the-adobe-support-com...
We appreciate you writing in. I understand that you wish to cancel the subscription.
Please follow the steps given in the link below to be able to cancel the subscription as we will not be able to cancel it in the community forum.
Also, be rest assured that by cancelling one of the plan you will not loose any application. It will only affect your storage capacity.
Addtionally, please read the article to learn about cancellation terms for your subscription.
Please let me know if you have any further questions.